Excedrin Extra Strength, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 24 Count

Excedrin Extra Strength, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 24 Count
Model: 300672000248
Brand: Excedrin
(8653)
2 stores
1 Products

Product Details

Excedrin Extra Strength Headache Relief Caplets are clinically proven pain relievers that act fast to alleviate various types of pain. Available in convenient caplet form, this non-prescription extra strength headache medicine works as hard as you do, combining aspirin and acetaminophen with caffeine. These active ingredients create a powerful formula with two pain fighters and a booster to offer temporary relief of aches and pains caused by headaches, colds, premenstrual and menstrual cramps, toothaches, muscular aches and arthritis. For some, relief with this Excedrin extra strength headache pain reliever can start in 15 minutes.

One bottle of 24 Excedrin Extra Strength Caplets Extra strength pain reliever that relieves pain associated with headache, colds, menstrual cramps, toothaches, muscular aches and arthritis Pain medicine that is a clinically proven headache pain reliever Excedrin Extra Strength caplets contain two pain fighters and a booster for enhanced effect Pain reliever available in convenient caplet form For some, headache relief can start in 15 minutes

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 12:13:32

Search
Amazon Amazon

$4.97
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Excedrin
Item model number 300672000248
Color Multicolor
Weight -
Height -
Depth -

Additional Product Information

Product Id 279551
User Reviews and Ratings
4.8 (8653 ratings)
4.8 out of 5 stars
UPC 300672000248

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Excedrin Extra Strength, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 24 Count
Reviews: 8653
app.ratings: (8653)
Price:
$4.97 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(3)
Reviewed in the USA on Jan 01, 2025

Tucson Arizona - Even though it says its for toothache pain. Doesn't mean it will work with inflammation which i also had. Ibuprofen helps as well. So, i took both one each. Pain medicine can use different ways to kill pain. Naproxen vs Acetaminophen can be used both at the same time. Nurse's call this a cocktail. But, keep in mind and read Everything first and ask Questions.

Anonymous • Review provider: walmart.com
(1)
Reviewed in the USA on Sep 14, 2024

okay so i only use Excedrin extra strength migraine headache med. its the only thing thT takes my migraines away. well wrong product was sent. i cant find my order on this app to get my refund. there were several items that i hD to return. my husband helped put stuff away when it arrived so when i went to med cabinet in bathroom this evening i tried to findmy order to return product. but its no whete to be found. i tried this med. hv had my headache for over7 hours. dont know if i can still get refund or not

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 17, 2015

My wife introduced me to Excedrin and my life has forever changed. I could care less about the caffeine content or the negative reviews this product receives. All I care about is that it works. As a teenager I remember getting headaches so bad my eyes would water. I tried multiple medications and none of them seemed to do anything. This product is on point, just please don't go and change the formula. It's good just the way it is.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 09, 2015

I have been using Excedrin exclusively (except when it wasn't available) for over thirty years. It is the only pain reliever that knocks out my headaches. My only problem is that I can't find Excedrin PM, which I also depend on! What's up, Excedrin?!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 09, 2015

It does not matter if it's a headache or soreness from playing sports or a little too much exercise, nothing helps me quicker than Excedrin Extra Strength. No hesitation, head to the medicine chest for the big green bottle. When it was off the market,briefly, I was really missing this product.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1